# SDR 96FDEA01161

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Vor Receiver
- Part number: 066106048
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: I
- Precautionary procedure: L, A

## Discrepancy

IN STABILIZED APPROACH, AUTO PILOT VERY UNSTABLE IN PITCH AXIS A SERVO.  AUTO PILOT PTICHES UP AND DOWN WITH ASSOCIATED TRIM RUNS TO TRY AND CAPTURE GLIDE SLOPE.  A/C RELEASED FOR SERVICE PER MEL 22-1G CATEGORY C EXP 6-30-96  AUTO PILOT GLIDE SLOPE FUNCTIONS INOPERATIVE.  REPLACED VOR/ILS RECEIVER, PER MM 34-31-21.
